Frequently hypercyclic properties of the age and maturity structured model of population

Cheng Hung Hung, Yu-Hsien Chang

Research output: Contribution to journalArticle

Abstract

In this paper, we study the behavior of the solution semigroup of the time-age-maturity structured cell cycle model of population with a nonlinear coefficient (hereafter NAMP). First, we solve the model without a nonlinear term (hereafter AMP). We find that the solution of AMP is the product of solutions of the time-age model (hereafter AP) and the time-maturity model (hereafter MP). We also idendtify the chaotic and frequently hypercyclic properties of the MP solution and apply the results to AMP. Finally, we use AMP to express the solution of NAMP and describe its asymptotic behavior.

Original languageEnglish
Pages (from-to)461-472
Number of pages12
JournalJapan Journal of Industrial and Applied Mathematics
Volume36
Issue number2
DOIs
Publication statusPublished - 2019 Jul 1

Fingerprint

Hypercyclic
Cell Cycle
Model
Express
Semigroup
Asymptotic Behavior
Cells
Coefficient
Term

Keywords

  • Chaos
  • Solution semigroup

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Cite this

Frequently hypercyclic properties of the age and maturity structured model of population. / Hung, Cheng Hung; Chang, Yu-Hsien.

In: Japan Journal of Industrial and Applied Mathematics, Vol. 36, No. 2, 01.07.2019, p. 461-472.

Research output: Contribution to journalArticle

@article{34f51d21b14b4f46ac59f178480558f7,
title = "Frequently hypercyclic properties of the age and maturity structured model of population",
abstract = "In this paper, we study the behavior of the solution semigroup of the time-age-maturity structured cell cycle model of population with a nonlinear coefficient (hereafter NAMP). First, we solve the model without a nonlinear term (hereafter AMP). We find that the solution of AMP is the product of solutions of the time-age model (hereafter AP) and the time-maturity model (hereafter MP). We also idendtify the chaotic and frequently hypercyclic properties of the MP solution and apply the results to AMP. Finally, we use AMP to express the solution of NAMP and describe its asymptotic behavior.",
keywords = "Chaos, Solution semigroup",
author = "Hung, {Cheng Hung} and Yu-Hsien Chang",
year = "2019",
month = "7",
day = "1",
doi = "10.1007/s13160-019-00352-8",
language = "English",
volume = "36",
pages = "461--472",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Frequently hypercyclic properties of the age and maturity structured model of population

AU - Hung, Cheng Hung

AU - Chang, Yu-Hsien

PY - 2019/7/1

Y1 - 2019/7/1

N2 - In this paper, we study the behavior of the solution semigroup of the time-age-maturity structured cell cycle model of population with a nonlinear coefficient (hereafter NAMP). First, we solve the model without a nonlinear term (hereafter AMP). We find that the solution of AMP is the product of solutions of the time-age model (hereafter AP) and the time-maturity model (hereafter MP). We also idendtify the chaotic and frequently hypercyclic properties of the MP solution and apply the results to AMP. Finally, we use AMP to express the solution of NAMP and describe its asymptotic behavior.

AB - In this paper, we study the behavior of the solution semigroup of the time-age-maturity structured cell cycle model of population with a nonlinear coefficient (hereafter NAMP). First, we solve the model without a nonlinear term (hereafter AMP). We find that the solution of AMP is the product of solutions of the time-age model (hereafter AP) and the time-maturity model (hereafter MP). We also idendtify the chaotic and frequently hypercyclic properties of the MP solution and apply the results to AMP. Finally, we use AMP to express the solution of NAMP and describe its asymptotic behavior.

KW - Chaos

KW - Solution semigroup

UR - http://www.scopus.com/inward/record.url?scp=85064331975&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85064331975&partnerID=8YFLogxK

U2 - 10.1007/s13160-019-00352-8

DO - 10.1007/s13160-019-00352-8

M3 - Article

AN - SCOPUS:85064331975

VL - 36

SP - 461

EP - 472

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 2

ER -